Change search
ReferencesLink to record
Permanent link

Direct link
Algebraic Groups and Compact Generation of their Derived Categories of Representations
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0003-2505-6417
2015 (English)In: Indiana University Mathematics Journal, ISSN 0022-2518, E-ISSN 1943-5258, Vol. 64, no 6, 1903-1923 p.Article in journal (Refereed) PublishedText
Abstract [en]

Let k be a field. We characterize the group schemes G over k, not necessarily affine, such that D-qc (B(k)G) is compactly generated. We also describe the algebraic stacks that have finite cohomological dimension in terms of their stabilizer groups.

Place, publisher, year, edition, pages
Department of Mathematics, Indiana University, USA , 2015. Vol. 64, no 6, 1903-1923 p.
Keyword [en]
Derived categories, algebraic stacks
National Category
URN: urn:nbn:se:kth:diva-182892ISI: 000368218200012ScopusID: 2-s2.0-84955088575OAI: diva2:906375

QC 20160224

Available from: 2016-02-24 Created: 2016-02-23 Last updated: 2016-02-24Bibliographically approved

Open Access in DiVA

No full text


Search in DiVA

By author/editor
Rydh, David
By organisation
Mathematics (Dept.)
In the same journal
Indiana University Mathematics Journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 35 hits
ReferencesLink to record
Permanent link

Direct link